MathSciNet Relay Station
MathSciNet bibliographic data
MR1661258 58J42 (35S05 47G30 58J28 58J40)
Lesch, Matthias; Pflaum, Markus J. Traces on algebras of parameter dependent pseudodifferential operators and the eta-invariant. Trans. Amer. Math. Soc. 352 (2000), no. 11, 4911–4936.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement